# SDR UIEA200700318

- Difficulty date: August 14, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 32,096 hours, 4,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO COMPARTMENT SEAT TRACK CROWN DAMAGED AT STA 1880 RBL 25.  DAMAGED SEAT TRACK SECTION REMOVED AND REPLACED PER SRM 53-00-53 REPAIR NR 7 AND 10 AND XEO 53-081107.
